Homology, Homotopy and Applications
- Homology Homotopy Appl.
- Volume 9, Number 2 (2007), 445-449.
Homotopy types of truncated projective resolutions
We work over an arbitrary ring $R$. Given two truncated projective resolutions of equal length for the same module, we consider their underlying chain complexes. We show they may be stabilized by projective modules to obtain a pair of complexes of the same homotopy type.
Homology Homotopy Appl., Volume 9, Number 2 (2007), 445-449.
First available in Project Euclid: 23 January 2008
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 16E05: Syzygies, resolutions, complexes
Mannan, W. H. Homotopy types of truncated projective resolutions. Homology Homotopy Appl. 9 (2007), no. 2, 445--449. https://projecteuclid.org/euclid.hha/1201127345